| Catalog Number |
8065752193 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported a piece of metal from the phacoemulsification (phaco) tip came off during the phaco phase of a procedure and was removed from the eye without any damage or injury to the patient.Additional information was received from the company representative confirming the event occurred during the procedure.The procedure was completed with a phacoemulsification (phaco) needle.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The photos provided were reviewed by the manufacturing site.The photos are of a phaco tip with a wrench in a blister and a pak label, the reported product and lot information is confirmed.The reported customer complaint could not be confirmed.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown; therefore, specific action with regards to this complaint cannot be taken.All phaco tips are 100% visually inspected by trained operators using 30x magnification during the manufacturing process.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction g.3: supplemental medical device report (smdr) 1644019-2022-00974 is being filed to correct the g.3 date on the initial report for the medical device report (mdr) 1644019-2023-00174, filed earlier.Incorrect date of (b)(6) 2022 is being corrected to (b)(6) 2023.The manufacturer internal reference number is: (b)(4).